On the modulus of u -convexity of Ji Gao
Eva MarÃa Mazcuñán-Navarro
Abstract and Applied Analysis, 2003, vol. 2003, 1-6
Abstract:
We consider the modulus of u -convexity of a Banach space introduced by Ji Gao (1996) and we improve a sufficient condition for the fixed-point property (FPP) given by this author. We also give a sufficient condition for normal structure in terms of the modulus of u -convexity.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/125974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/125974.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125974
DOI: 10.1155/S1085337503204127
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().